# SDR REXA201100200

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 13,378 hours, 11,458 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN FOR NOSE GEAR DISAGREE ON A/C 839 SWAPPED INTO 8942 TORQUE LINKS NOT CONNECTED STILL IN WORK FOR PA 05-18A COMPLIANCE.
